Alert archive / South Carolina / Tornado Warnings in 2022
Tornado Warning 5, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Apr 5, 2022, 5:17 PM EDT for Colleton County, Dorchester County, South Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2022, 5:17 PM EDT (21:17 UTC)
- Expired
- Apr 5, 2022, 6:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 67 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 5:34 PM EDT | TORNADO | Lodge, SC | VIDEO PROVIDED VIA SOCIAL MEDIA SHOWED A TORNADO NEAR LODGE. NO DAMAGE REPORTS WERE AVAILABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 3:15 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
537
WFUS52 KCHS 052117
TORCHS
SCC029-035-052200-
/O.NEW.KCHS.TO.W.0005.220405T2117Z-220405T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
517 PM EDT Tue Apr 5 2022
The National Weather Service in Charleston has issued a
* Tornado Warning for portions of...
Colleton County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 600 PM EDT.
* At 516 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Lodge, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include:
Saint George, Reevesville, Smoaks, Lodge, Padgetts and Ashton.
This warning includes the following interstates:
I-26 between mile markers 171 and 177.
I-95 in South Carolina between mile markers 76 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3333 8050 3328 8048 3326 8043 3326 8039
3301 8098 3306 8102 3310 8095 3306 8090
3309 8088 3313 8089 3333 8051
TIME...MOT...LOC 2116Z 238DEG 32KT 3310 8094
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
260
WWUS52 KCHS 052134
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
534 PM EDT Tue Apr 5 2022
SCC029-035-052200-
/O.CON.KCHS.TO.W.0005.000000T0000Z-220405T2200Z/
Colleton SC-Dorchester SC-
534 PM EDT Tue Apr 5 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR PORTIONS
OF COLLETON AND DORCHESTER COUNTIES...
At 534 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Branchville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include:
Saint George, Reevesville and Smoaks.
This warning includes the following interstates:
I-26 between mile markers 171 and 177.
I-95 in South Carolina between mile markers 76 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3333 8050 3328 8048 3326 8043 3326 8039
3309 8080 3315 8085 3333 8051
TIME...MOT...LOC 2134Z 238DEG 32KT 3319 8078
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$761
WWUS52 KCHS 052149
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
549 PM EDT Tue Apr 5 2022
SCC029-052158-
/O.CAN.KCHS.TO.W.0005.000000T0000Z-220405T2200Z/
Colleton SC-
549 PM EDT Tue Apr 5 2022
...THE TORNADO WARNING FOR PORTIONS OF COLLETON COUNTY IS
CANCELLED...
The immediate risk for tornadoes has ended.
LAT...LON 3333 8050 3328 8048 3326 8043 3326 8039
3314 8069 3315 8071 3316 8071 3317 8073
3318 8079 3333 8051
TIME...MOT...LOC 2148Z 238DEG 32KT 3326 8065
$$
SCC035-052200-
/O.CON.KCHS.TO.W.0005.000000T0000Z-220405T2200Z/
Dorchester SC-
549 PM EDT Tue Apr 5 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR PORTIONS
OF DORCHESTER COUNTY...
At 548 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Reevesville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include:
Saint George and Reevesville.
This warning includes the following interstates:
I-26 between mile markers 171 and 177.
I-95 in South Carolina between mile markers 76 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3333 8050 3328 8048 3326 8043 3326 8039
3314 8069 3315 8071 3316 8071 3317 8073
3318 8079 3333 8051
TIME...MOT...LOC 2148Z 238DEG 32KT 3326 8065
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Apr 5, 4:32 PM EDT, 45 minutes earlier.
Area forecast discussion, Apr 5, 4:32 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
432 PM EDT Tue Apr 5 2022
.SYNOPSIS...
A potent low pressure system will move through the region
tonight bringing a round of strong thunderstorms to southeast
Georgia and southeast South Carolina. A cold front will
approach the area on Wednesday before pushing offshore
Thursday. Drier and cooler weather is expected to return late
week through early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Ongoing severe weather will continue through much of the
evening, therefore Tornado Watch 98 is in effect for all areas
until 9 PM.
A potent short-wave trough will make its way eastward across
the southern states over the next few hours as a warm front
lingers across the region. While southerly flow has enhanced our
temperatures today, unexpected stratus has hindered extensive
warming. This could play into how the rest of the afternoon and
evening pans out. Therefore, did lower high temperatures a
couple degrees. Outside of any showers and thunderstorms, winds
will be gusty.
Severe thunderstorms: An organized line of thunderstorms will
race towards the region, before swiftly moving offshore. Over
the next few hours, the instability across the region is
expected to increase. Surface based cape will eventually be in
the 1500-2000 J/kg range with mixed layer having similar values.
Also, 0-6 km bulk shear will be around 50 knots. As
instability/shear increase, the severe potential will also
increase. At the minimum, damaging winds will likely impact
portions of the region. SPC has the area outlined in an Enhanced
Risk. As of note, the tornado risk is also high. The SPC
outlook has a hatched 10 percent probability for strong
tornadoes across the majority of the region. This aligns with
forecast supercell composite and the line of storms has a
history of producing tornadoes/severe thunderstorms. From the
mesoanalysis, the 0-3 km SRH is over 300 m2/s2 and the
supercell composite has values over 10. There is also a chance
for large hail. Timing wise, the current thinking is the main
line will be across northern counties by 5 pm then offshore by
late this evening. There could be heavier bouts of rainfall
leading to ponding in low-lying and poor drainage areas.
Tonight: Overnight, the area will dry out for the most part.
Although, with lingering moisture cannot rule out a stray shower
or two. Low temperatures will be in the 60s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Wednesday: The forecast area will be in the warm sector ahead of a
cold front approaching the region on Wednesday. Models hint at a
wave of low pressure developing along the front late in the day or
Wednesday night as it moves to the western Carolinas. Aloft,
shortwave energy is progged to eject out of the Gulf of Mexico and
pass across the region. Deep moisture will once again overspread the
area. PWats are forecast to exceed 1.5 inches, which is well above
early April climatology. CAMS depict a broken line of showers and
thunderstorms expected to move through the afternoon/evening and
potentially a second, less threatening round overnight into early
Thursday morning. There will be plenty of instability to work with,
upwards of 1300 J/kg MLCAPE through the evening which will decrease
slightly around sunset, however moisture advection and forcing will
continue showers and thunderstorms through the overnight period.
Deep layer shear during the day will average 35-40 kt and will
increase to 55-60 kt in the evening. Conditions will be favorable
for isolated supercells. SPC Day 2 Outlook currently features the
entire area within a Slight Risk for severe thunderstorms. Damaging
wind gusts, large hail, and isolated tornadoes will be the primary
threats. Additional rainfall through Wednesday night is around 1
inch on average and up to 2 inches across southeast Georgia, with
locally higher amounts possible. WPC currently has the majority of
our region in a Marginal Risk for heavy rainfall/potential flash
flooding and a Slight Risk across portions of southeast Georgia
where the greatest storm totals are forecast. High temps will be the
warmest of the set, reaching the low 80s in most locations and
cooler along the coast. Lows Wednesday night will be unseasonably
mild, mainly in the mid 60s.
Thursday and Friday: Once the front pushes offshore mid-day
Thursday, rain chances and cloud cover will decrease through the
remainder of the day. Winds could gust up to 20 mph in the
afternoon, otherwise the area will be precip-free by Thursday night.
Lows will range from the upper 40s inland to low/mid 50s closer to
the coast.
The forecast area will be on the far southern periphery of a large
area of low pressure over the Great Lakes and Northeast on Friday.
Aloft, a highly amplified mid level trough will encompass the
eastern half of the country. Enhanced pressure gradient will lead to
gusty west winds in the afternoon. No concerns with dry weather
expected. It will be cooler than previous days. Highs will peak in
the upper 60s to around 70.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A mid-level trough over the eastern U.S. on Saturday will slide
offshore Saturday night and be replaced by ridging early next week.
At the surface, high pressure will expand into the region as low
pressure across the Northeast moves into the Northern Atlantic.
Outside of breezy conditions Saturday, the weather is expected to be
quiet and dry through the long term forecast period. Temperatures
will be cooler than normal through the weekend, then expected to
warm early next week.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Unexpected stratus has led to MVFR prevailing conditions at KSAV
throughout the morning. Conditions are not expected to improve
but deteriorate as a line of showers/thunderstorms moves into
the area. Therefore, KSAV, KJZI and KCHS will likely have
periodic flight restrictions throughout the rest of the
afternoon and evening. Then overnight, there could be a brief
time of VFR conditions, before falling back into MVFR by
daybreak. Outside of showers/thunderstorms, winds will be gusty
and low-level wind shear will be possible once showers move out
of the region.
Extended Aviation Outlook: Flight restrictions are possible in
showers/thunderstorms Wednesday through Thursday morning. Gusty
winds up to 20 kt possible each afternoon Thursday through Saturday.
&&
.MARINE...
Gusty southerly winds will persist into the overnight then
become southwest. Small Craft Advisories will be in effect for
all waters, including the Charleston Harbor, ending at various
times. Strong thunderstorms will also be possible through much
of the evening, including waterspouts.
Wednesday through Sunday: Wednesday through Sunday: South to southwest
winds will prevail ahead of an approaching cold front. There
will be a slight uptick in winds/seas Thursday as the front
pushes offshore with seas increasing to 3-5 ft and gusts up to
20-25 kt. Small Craft Advisories could be possible for portions
of the coastal waters especially across the Charleston County
waters and the Georgia waters from 20-60nm. There should be some
improvement thereafter, but conditions will remain fairly
elevated through late week. Additional advisories will be
possible, especially Friday night into Saturday. The pressure
gradient will relax on Sunday with no additional concerns.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 1 AM EDT Wednesday for AMZ330-354.
Small Craft Advisory until 6 AM EDT Wednesday for AMZ350-352-
374.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, Apr 5, 3:49 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 349 PM EDT Tue Apr 5 2022 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-062000- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 349 PM EDT Tue Apr 5 2022 ...TORNADO WATCH 98 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe Thunderstorms: Another round of showers and thunderstorms is expected Wednesday and Wednesday night. Some thunderstorms could become severe with damaging wind gusts, large hail and isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. SCZ045-062000- Inland Berkeley- 349 PM EDT Tue Apr 5 2022 ...TORNADO WATCH 98 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Lake Winds: Gusty winds are expected to develop over Lake Moultrie this evening. A Lake Wind Advisory could be needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe Thunderstorms: Another round of showers and thunderstorms is expected Wednesday and Wednesday night. Some thunderstorms could become severe with damaging wind gusts, large hail and isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ330-350-352-354-374-062000- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 349 PM EDT Tue Apr 5 2022 ...TORNADO WATCH 98 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Severe Thunderstorms: Another round of showers and thunderstorms is expected Wednesday and Wednesday night. Some thunderstorms could become strong enough for Special Marine Warnings. Strong winds, large hail and waterspouts will be possible. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Local storm report, Apr 5, 3:53 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
353 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM FUNNEL CLOUD 8 E MILLHAVEN 32.94N 81.52W
04/05/2022 SCREVEN GA 911 CALL CENTER
SCREVEN COUNTY 911 CENTER RELAYED A REPORT OF A FUNNEL
CLOUD OBSERVED BY A FIRE FIGHTER AT THE GEORGIA VISITORS
CENTER ON U.S. ROUTE 301.
&&
EVENT NUMBER CHS2200296
SPRLocal storm report, Apr 5, 4:00 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
400 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TORNADO 3 WSW ALLENDALE 32.99N 81.36W
04/05/2022 ALLENDALE SC 911 CALL CENTER
ALLENDALE COUNTY 911 CENTER RELAYED A FIRE FIGHTER
REPORT OF A TORNADO NEAR THE INTERSECTION OF U.S.
HIGHWAY 301 AND REVOLUTIONARY TRAIL. NO DAMAGE REPORT
WAS AVAILABLE.
&&
EVENT NUMBER CHS2200297
SPRLocal storm report, Apr 5, 4:09 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
409 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TORNADO ALLENDALE 33.01N 81.31W
04/05/2022 ALLENDALE SC 911 CALL CENTER
ALLENDALE COUNTY 991 CENTER REPORTED ROOFS BLOWN OFF
STRUCTURES IN ALLENDALE. TIME WAS ESTIMATED FROM RADAR
DATA.
&&
EVENT NUMBER CHS2200298
SPRLocal storm report, Apr 5, 4:25 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 7 ESE HILLTONIA 32.85N 81.54W
04/05/2022 SCREVEN GA 911 CALL CENTER
SCREVEN COUNTY 911 CENTER REPORTED 2 TREES DOWN AT PINE
GROVE INN ROAD AND BURTON'S FERRY ROAD. THIS WAS DUE TO
A POSSIBLE TORNADO.
&&
EVENT NUMBER CHS2200299
OPLLocal storm report, Apr 5, 5:01 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
501 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TORNADO 5 WNW BARTON 32.95N 81.36W
04/05/2022 ALLENDALE SC FIRE DEPT/RESCUE
LAW ENFORCEMENT REPORTED A DESTROYED MOBILE HOME.
&&
EVENT NUMBER CHS2200300
RADLocal storm report, Apr 5, 5:16 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
516 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TORNADO 4 NW BARTON 32.95N 81.34W
04/05/2022 ALLENDALE SC LAW ENFORCEMENT
HOUSE DESTROYED AND LOTS OF TREES DOWN AT ST MARK'S RD
AND BLUFF RD.
&&
EVENT NUMBER CHS2200301
OPLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:38 AM EDT | Small Craft Advisory | CHS | 25 hr | |
| Apr 5, 3:29 PM EDT | Tornado Warning | CHS | Allendale | 46 min |
| Apr 5, 3:48 PM EDT | Special Marine Warning | CHS | 87 min | |
| Apr 5, 4:13 PM EDT | Tornado Warning | CHS | Allendale | 17 min |
| Apr 5, 4:31 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Hampton | 47 min |
| Apr 5, 4:52 PM EDT | Tornado Warning | CHS | Allendale, Colleton, Hampton | 23 min |
| Apr 5, 5:26 PM EDT | Tornado Warning | CHS | Jasper | 49 min |
| Apr 5, 5:45 PM EDT | Tornado Warning | CHS | Allendale | 45 min |
| Apr 5, 6:06 PM EDT | Special Marine Warning | CHS | 114 min | |
| Apr 5, 6:12 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 48 min |
| Apr 5, 6:13 PM EDT | Tornado Warning | CHS | Beaufort, Jasper | 47 min |
| Apr 5, 6:22 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 38 min |
| Apr 5, 6:27 PM EDT | Tornado Warning | CHS | Colleton, Dorchester, Hampton | 48 min |
| Apr 5, 6:35 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 25 min |
| Apr 5, 6:41 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 49 min |
| Apr 5, 6:45 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 60 min |
| Apr 5, 6:49 PM EDT | Special Marine Warning | CHS | 86 min | |
| Apr 5, 6:59 PM EDT | Tornado Warning | CHS | Charleston, Colleton | 46 min |
| Apr 5, 7:09 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 5, 7:14 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester | 46 min |
| Apr 5, 7:18 PM EDT | Tornado Warning | CHS | Berkeley, Dorchester | 42 min |
| Apr 5, 7:31 PM EDT | Areal Flood Advisory | CHS | Charleston | 73 min |
| Apr 5, 7:48 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 42 min |
| Apr 5, 7:55 PM EDT | Special Marine Warning | CHS | 97 min | |
| Apr 5, 7:58 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 43 min |
Nearby
Tornado Warnings in South Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.